# SDR CA150630002

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: MS2721253
- Condition: Overheated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS TB 18, LT ENG, IN THE AFT CARGO.  WHILE DOING INSPECTION IAW EO700-24-0022 01, WE FOUND ONE PHASE WIRE SET WITH SIGNS OF OVERHEATING.  THE WIRES WILL BE CHANGED.
